# SDR SWAA2021092415796

- Difficulty date: September 9, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737*
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 540 LBL 30 WL 208 IS CRACKED ; / [01] EVALUATED DAMAGE; FOUND TO BE OUT LIMITS DUE NO LIMITS IN THE SRM AND REQUIRE REPLACEMENT PER SRM 51-10-02-0G-0; REMOVED FLOOR SUPPORT AT BS 537.45 LBL 24.75 TO LBL 45.5 WL 208 IAW SRM 51-40-02.; [02] LOCATED AND DRILLED NEW SUPPORT IAW SRM CH 51-40-05. OK TO INSTALL.; [03] LOCATED AND DRILLED NEW SUPPORT IAW SRM CH 51-40-05 VERIFIED AND OK TO INSTALL GIVEN.; [04] INSTALLED NEW FLOOR SUPPORT AT BS537.5 LBL 24.75 TO LBL 45.5 WL 208 PER SRM 52-40-02-0G-0 AND DWG 143A0060; [05] VERIFIED INSTALLED NEW FLOOR SUPPORT AT BS537.5 LBL 24.75 TO LBL 45.5 WL 208 PER SRM 52-40-02-0G-0 AND DWG 143A0060
